# SDR DALA2022053103774

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CRACK INDICATION ON FRAME 20 AT FWD GALLEY AREA CRACK INDICATIONS (3EA) FOUND IN OPEN HOLE 1 LOCATED ON DOOR STOP FITTING #7 AREA. CORRECTIVE ACTION: REPAIR INSTRUCTIONS LOCATED ON FR20 LH DOOR STOP 7 AS PER ER/A 599083-14AD. REV. ORIGINAL SECTION I.(2256709)
